# SDR UPS02438165

- Difficulty date: April 19, 2002
- Submitted: May 10, 2002
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 75,235 hours, 21,257 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C U/D - BS 400 RBL 80 MOST O/B FLOOR SUPPORT CRACK.  FLOOR SUPPORT REPAIRED AS PER SRM 53-10-04 FIG 76 AND AREA FINISH PAINT TOUCH UP AS PER MM 51-24-11.
